# SDR CALA2013090290938

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 58,473 hours, 16,273 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL FROM PACKS ON TAKEOFF, DIRTY MUSTY SMELL.  TURNED OFF RT RECIRCULATOR TO TRY TO CLEAR.  REPLACED BOTH RECIRCULATOR FAN FILTERS IAW AMM.
